Generalized extreme shock models with a possibly increasing threshold

Cirillo, Pasquale; Hüsler, Jürg (2011). Generalized extreme shock models with a possibly increasing threshold. Probability in the engineering and informational sciences, 25(3), pp. 419-434. New York, N.Y.: Cambridge University Press 10.1017/S0269964811000088

[img]
Preview
Text
S0269964811000088.pdf - Published Version
Available under License Publisher holds Copyright.

Download (169kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Cirillo, Pasquale and Hüsler, Jürg

ISSN:

0269-9648

Publisher:

Cambridge University Press

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:24

Last Modified:

23 Oct 2019 02:56

Publisher DOI:

10.1017/S0269964811000088

Web of Science ID:

000292239300008

BORIS DOI:

10.7892/boris.8514

URI:

https://boris.unibe.ch/id/eprint/8514 (FactScience: 214090)

Actions (login required)

Edit item Edit item
Provide Feedback